

Complete Itinerary (6 Nights / 7 Days)

Bangalore- Mysore- Ooty- Kodaikanal- Coimbatore

Day 1: Arrival Bangalore

Arrive at Bangalore- "Garden City" airport at 11:00 hours and transfer to hotel followed by lunch. Spend the rest of the day at leisure. Evening go for a short city drive. Back to hotel by 18:00 hours for dinner & overnight stay at hotel.

Day 2: Bangalore- Mysore

Morning breakfast at 07:30 hours; check out at 09:00 hours and drive to Mysore by (3 hours). En route, halt at Srirangapatnam- the 18th century Summer Palace of Tipu Sultan. Reach Mysore at about 13:00 hours, upon arrival check in to hotel and lunch. At 15:00 hours take a sightseeing tour of the city, visiting the Palace of Maharaja of Mysore and Devraja flower market. Evening at 18:00 hours back to hotel for dinner & overnight stay.

Day 3: Mysore- Ooty

After breakfast at 09:00 hours depart for Ooty (4 hours) now renamed as Udhagamandalam, nestled in the Nilgiri range. At 13:00 hours arrive Ooty and check in to hotel followed by lunch. Rest of the day at leisure; dinner and overnight stay at hotel.

Day 4: Ooty

Breakfast at 07:30 hours; at 09:00 hours enjoy a half day sightseeing tour of Ooty including Botanical Gardens, which has several varieties of ornamental trees and plants and the Museum, waterfalls & tea gardens, Ooty Lake and Golf course. Lunch in a city restaurant in between at 13:00 hours. Evening at 17:30 hours back to hotel for diner and overnight stay.

Day 5: Ooty- Kodaikanal

Morning breakfast at 07:30 hours, at 09:00 hours check out and drive to Kodaikanal (Approx 5 hrs drive). Lunch in an enroute restaurant. Arrive Kodaikanal at about 14:30 hours, check in to hotel. Evening at leisure; stay overnight at hotel.

Day 6: Kodaikanal

Breakfast at 07:30 hours; later at 09:00 hours start your tour including visit to Coaker's Walk, Golf Links, Green Valley View, Pillar Rocks, Silver Cascade Falls, Bear Shola Falls and the Kodai Lake. Lunch in a local restaurant at 13:30 hours. Evening at 16:30 hours back to hotel for dinner & overnight stay.

Day 7: Kodaikanal- Coimbatore Departure

After breakfast at 08:30 hours drive to Coimbatore (Approx 3 hrs drive). On arrival at 11:30 hours transfer to airport to board flight for onward destination.



Extension Tours



Hampi- A temple complex and World Heritage Site



Munnar- Lost in the clouds



Cochin- Queen of the Arabian Sea